My Blog List

Wednesday, July 13, 2016

Just call me Jabba!

The only word to describe how I feel today is funky.

Five days now of pain pills and antibiotics have left me all kinds of out of sorts. I feel weird all day, I sleep like the dead and wake up sweating and covered in drool (sorry, I know that's gross) and it's hard to wake up, too.

I had my yearly pelvic exam at the ob/gyn yesterday (nothing says the week is off to a great start like a root canal on Monday and your legs in the stirrups on Tuesday!) and the nurse told me my blood pressure is up. That's unusual for me, and I was a little bit worried, but they said it's probably just the stress, pain, and infection in my jaw causing a temporary spike. I sure hope so.

Oh, and I was up at least 15 pounds when they weighed me! Which makes me mad when I consider I've barely been able to eat for a month now. (I will admit I've missed a lot of walks with the dogs, what with the awful heat wave and my painful mouth). I'm hoping that the 15 pounds is temporary, too, and just bloating from all the medicines I've been taking.

Between the weight gain and all the other stuff going on as a result of taking all this medicine, I feel like Jabba the Hut this week....a big swollen blob of funkiness!



Ugh.


5 comments:

  1. Oh dear... and here was I, thinking "funky" is how I like my music!
    Some of your medicine could also be responsible for water accumulating in your body. Remember that 1 litre of water weighs one kilogram.

    ReplyDelete
    Replies
    1. I believe that once I finish all this medicine that I'll deflate back down to my normal size!

      Delete
  2. "a big swollen blob of funkiness"... That sounds like a cool line to add to your cv.
    Once you're through the pain killers and truly over the horrible dental problem you will be able to focus properly on being yourself again.

    ReplyDelete
    Replies
    1. Haha! I did submit my resume to two more potential employers this morning. :)

      Delete
  3. It is a new day today, i hope you are better Jennifer.

    ReplyDelete